Volgen
Purna N Kaloni
Purna N Kaloni
Dept.of Math. and Stat. University ofWindsor
Geverifieerd e-mailadres voor uwindsor.ca
Titel
Geciteerd door
Geciteerd door
Jaar
Some remarks on boundary conditions for flows of fluids of the differential type
KR Rajagopal, PN Kaloni
Continuum mechanics and its applications 48, 935-42, 1989
1941989
Effects of rotation on the thermoconvective instability of a horizontal layer of ferrofluids
S Venkatasubramanian, PN Kaloni
International journal of engineering science 32 (2), 237-256, 1994
1181994
Stress concentration effects in micropolar elasticity
PN Kaloni, T Ariman
Zeitschrift für angewandte Mathematik und Physik ZAMP 18 (1), 136-141, 1967
961967
Convective instability of magnetic fluids
PN Kaloni, JX Lou
Physical Review E 70 (2), 026313, 2004
912004
Oscillatory convection in a viscoelastic fluid through a porous layer heated from below
N Rudraiah, PN Kaloni, PV Radhadevi
Rheologica acta 28 (1), 48-53, 1989
691989
Non-linear convection in a porous medium with inclined temperature gradient and variable gravity effects
PN Kaloni, Z Qiao
International journal of heat and mass transfer 44 (8), 1585-1591, 2001
672001
Advanced mathematics for engineering and science
MFCF Chan, PN Kaloni, D De Kee
World Scientific Publishing Company, 2003
642003
Double‐diffusive convection in a porous medium, nonlinear stability, and the Brinkman effect
J Guo, PN Kaloni
Studies in Applied Mathematics 94 (3), 341-358, 1995
641995
A Cartesian-tensor solution of the Brinkman equation
Q Yu, PN Kaloni
Journal of engineering mathematics 22 (2), 177-188, 1988
641988
Nonlinear stability problem of a rotating porous layer
Y Qin, PN Kaloni
Quarterly of applied mathematics 53 (1), 129-142, 1995
621995
Fluctuating flow of an elastico‐viscous fluid past a porous flat plate
PN Kaloni
The Physics of Fluids 10 (6), 1344-1346, 1967
611967
Non-linear stability of convection in a porous medium with inclined temperature gradient
PN Kaloni, Z Qiao
International journal of heat and mass transfer 40 (7), 1611-1615, 1997
601997
Creeping flow past a porous spherical shell
Y Qin, PN Kaloni
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 1993
591993
On creeping flow of a visco-elastic liquid in converging channel
P N. Kaloni
Journal of the Physical Society of Japan 20 (1), 132-138, 1965
581965
Nonlinear stability problem of a rotating doubly diffusive porous layer
JL Guo, PN Kaloni
Journal of mathematical analysis and applications 190 (2), 373-390, 1995
551995
Nonlinear stability problem of a ferromagnetic fluid with surface tension effect
Y Qin, PN Kaloni
European journal of mechanics. B, Fluids 13 (3), 305-321, 1994
531994
Steady nonlinear double-diffusive convection in a porous medium based upon the Brinkman–Forchheimer model
PN Kaloni, J Guo
Journal of Mathematical Analysis and Applications 204 (1), 138-155, 1996
511996
Certain inverse solutions of a non-Newtonian fluid
AM Siddiqui, PN Kaloni
International journal of non-linear mechanics 21 (6), 459-473, 1986
491986
Semi-inverse solutions of a non-Newtonian fluid
PN Kaloni, K Huschilt
International journal of non-linear mechanics 19 (4), 373-381, 1984
491984
Two layered poiseuille flow model for blood flow through arteries of small diameter and arterioles
P Chaturani, PN Kaloni
Biorheology 13 (4), 243-250, 1976
431976
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20